Diplopia

Home > Groups > Diplopia

Support group for people who have Diplopia, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Hi , I started taking 100 mg twice a day of minocy...

    Hi , I started taking 100 mg twice a day of minocycline 3 weeks ago. Last week I started having bad headaches that are a lot better this week. This week I started having double vision and a whooshing in my ears that I hear mostly at night. I've had a cat scan that was normal. I went to my eye specialist and he said my eyes were perfectly normal, that the double vision may be due to side effects of medication and to come back in 3 months. I'm still not satisfied. I'm considering going to the hospital. Everyone thinks I'm over reacting, has anyone ever experienced anything like this taking minocycline?

    Post created 1 week 4 days ago

  • About six weeks ago I developed double vision over...

    About six weeks ago I developed double vision overnite. I had been taking Pulmicort for approximately 4 months before this happened. Of course all the doctors are saying that it could not have anything to do with the pulmicort. I am very interested to hear from anyone that that tell me anything about this and has the symtoms disappeared?

    Post created 1 month 1 week ago

  • I was taking invokana 100 mg with no problems. My ...

    I was taking invokana 100 mg with no problems. My doctor increased the dosage to 300 mg early January and a couple weeks later I started having weird double vision when I looked left. Then four days ago I suddenly had double vision when both my eyes are open and looking past about 4 feet. I'm having tests done to see if something is physically or neurological causing it but I wonder if it's the increase in invokana. Any one else have this pop up?

    Post created 1 month 2 weeks ago

  • 4 months at 40 mg, nearsighted double vision. 65 y...

    4 months at 40 mg, nearsighted double vision. 65 yrs

    Post created 1 month 3 weeks ago

  • I have had double vision for almost 5 months now. ...

    I have had double vision for almost 5 months now. Some days it looks much better than other days. My MRI scans show nothing wrong with my brain and the bloodwork my Neuro othamologist had me take showed no signs either.

    He has asked me to come back in a few weeks to check it.

    I take Rapamune and Myfortik from a kidney transplant i had in 2009 but have not had any vision issues until now. I don't know for sure but am wondering if the Rapamune could be causing this?

    Any comments would be helpful! Thank you!

    Post created 2 months 1 day ago

  • I took Humira and at the second month had severe d...

    I took Humira and at the second month had severe diplopia.

    I've been watching it for a month.

    :-(

    Post created 2 months 4 days ago

  • i had a dental procedure last week and was given l...

    i had a dental procedure last week and was given lidocaine. i experienced severe double vision for approx 15 minutes. it went away.
    i'm due for another dental procedure that will require lidocaine again.
    do i need to worry that the double vision will return?

    Post created 2 months 3 days ago

  • I took cyclobenziprine for 1 day (2×5mg) and had d...

    I took cyclobenziprine for 1 day (2×5mg) and had dizziness... I quit taking immediately. 5 days later I am still having double vision. Has anyone else seen this for an extended period of time

    Post created 2 months 2 weeks ago

  • Hello!! Have been using Ambien for 10 years and Kn...

    Hello!! Have been using Ambien for 10 years and Know been suffering the lasts 4 months with double vision and head pressure..aldo high blood pressure. Anyone can relate or canhelp me??
    Doctors don't seem to know.

    Post created 2 months 2 weeks ago

  • I have been taking sildenafil off and on for 3 yea...

    I have been taking sildenafil off and on for 3 years. Yesterday I experienced double vision. I thought I was having a stroke. If I covered one eye it felt better and finally subsided and went away in 5 minutes. My Dr. just told me to stop taking it altogether. Now what? Are there any alternatives out there that are safer?

    Post created 2 months 2 weeks ago